Vasilii Il'ich Nechaev (on the occasion of his 70th birthday)
Matematičeskie zametki, Tome 47 (1990) no. 4
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{MZM_1990_47_4_a0,
title = {Vasilii {Il'ich} {Nechaev} (on the occasion of his 70th birthday)},
journal = {Matemati\v{c}eskie zametki},
pages = {5},
year = {1990},
volume = {47},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_4_a0/}
}
Vasilii Il'ich Nechaev (on the occasion of his 70th birthday). Matematičeskie zametki, Tome 47 (1990) no. 4. http://geodesic.mathdoc.fr/item/MZM_1990_47_4_a0/